Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS Louisville, KY

April 3, 20258 counties in Indiana; 22 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 9:30 PM EDT for 8 counties in Indiana; 22 counties in Kentucky. It was in force for 8 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 9:30 PM EDT (01:30 UTC)
Expired
Apr 4, 2025, 5:30 AM EDT
In force
8 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None
All 30 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Orange County, IN, Perry County, IN, Washington County, IN, Barren County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Marion County, KY, Meade County, KY, Metcalfe County, KY, Nelson County, KY, Ohio County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:25 PM EDTFLASH FLOODLeitchfield, KYGrayson county dispatch reported that 14 roads were closed due to flowing water around the county.
Apr 3, 11:18 PM EDTFLOOD1 Sw Middletown, KYWater over the road at Tucker Station and Ledges Dr. Cars continue to drive through it.
Apr 3, 11:30 PM EDTFLASH FLOOD1 Ssw Louisville, KYWater rescue with three children inside the car.
Apr 4, 12:17 AM EDTFLASH FLOOD1 Wnw Fairdale, KYWater rescue of a partially submerged vehicle where New Cut Road and W Manslick Road meet.
Apr 4, 12:17 AM EDTFLASH FLOOD2 Se Flaherty, KYWater moving swiftly across the roadway. Intersection of Country Ct and Gardener Dr.
Apr 4, 3:02 AM EDTFLASH FLOOD1 S Louisville Int'L Ai, KYWater rescue of a man standing on top of a submerged vehicle on Grade Lane near Melton Avenue.
Apr 4, 3:37 AM EDTFLASH FLOODCaneyville, KYWater rescue of a woman out of her home on the 100 block of Blue Creek Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -206 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-206 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

569 
WGUS53 KLMK 040130
FFWLMK
INC019-025-037-043-061-117-123-175-KYC009-027-029-031-061-085-087-
091-093-099-111-123-155-163-169-179-183-185-211-215-217-227-040930-
/O.NEW.KLMK.FF.W.0033.250404T0130Z-250404T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
930 PM EDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southwestern Clark County in south central Indiana...
  Crawford County in south central Indiana...
  Southeastern Dubois County in south central Indiana...
  Floyd County in south central Indiana...
  Harrison County in south central Indiana...
  Orange County in south central Indiana...
  Perry County in south central Indiana...
  Southern Washington County in south central Indiana...
  Breckinridge County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...
  Grayson County in central Kentucky...
  Northwestern Green County in central Kentucky...
  Hancock County in central Kentucky...
  Hardin County in central Kentucky...
  Hart County in central Kentucky...
  Jefferson County in central Kentucky...
  Larue County in central Kentucky...
  Southwestern Marion County in central Kentucky...
  Meade County in central Kentucky...
  Southwestern Nelson County in central Kentucky...
  Ohio County in central Kentucky...
  Southwestern Oldham County in central Kentucky...
  West Central Shelby County in central Kentucky...
  Southwestern Spencer County in central Kentucky...
  Northwestern Taylor County in central Kentucky...
  Northwestern Barren County in south central Kentucky...
  Northwestern Butler County in south central Kentucky...
  Edmonson County in south central Kentucky...
  Northwestern Metcalfe County in south central Kentucky...
  East Central Warren County in south central Kentucky...

* Until 530 AM EDT /430 AM CDT/ Friday.

* At 930 PM EDT /830 PM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. 2 to 4 inches of rain 
  have fallen. Additional rainfall amounts of 1.5 to 2.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Louisville, Elizabethtown, Jeffersonville, New Albany, 
  Jeffersontown, St. Matthews, Shively, Lyndon, Tell City and 
  Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3826 8678 3842 8600 3827 8540 3811 8543
      3799 8592 3770 8559 3755 8564 3747 8536
      3718 8570 3717 8606 3705 8608 3708 8629
      3737 8649 3721 8690 3721 8691 3733 8712
      3748 8713 3767 8682 3790 8699 3800 8677

FLASH FLOOD...RADAR INDICATED

$$

BTN
1 follow-up statement
900 
WGUS73 KLMK 040932
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
532 AM EDT Fri Apr 4 2025

INC117-KYC169-040942-
/O.EXP.KLMK.FF.W.0033.000000T0000Z-250404T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange IN-Metcalfe KY-
532 AM EDT Fri Apr 4 2025 /432 AM CDT Fri Apr 4 2025/

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN CLARK, CRAWFORD, 
SOUTHEASTERN DUBOIS, FLOYD, HARRISON, PERRY, SOUTHERN WASHINGTON, 
BRECKINRIDGE, NORTHWESTERN BULLITT, GRAYSON, NORTHWESTERN GREEN, 
HANCOCK, HARDIN, HART, JEFFERSON, LARUE, SOUTHWESTERN MARION, MEADE, 
SOUTHWESTERN NELSON, OHIO, SOUTHWESTERN OLDHAM, WEST CENTRAL SHELBY, 
SOUTHWESTERN SPENCER, NORTHWESTERN TAYLOR, NORTHWESTERN BARREN, 
NORTHWESTERN BUTLER, EDMONSON AND EAST CENTRAL WARREN COUNTIES...

Warning was expiring and another Flash Flood Warning has been 
issued. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Sunday/700 AM CDT 
Sunday for portions of Indiana and Kentucky.

&&

LAT...LON 3826 8678 3842 8600 3827 8540 3811 8543
      3799 8592 3770 8559 3755 8564 3747 8536
      3718 8570 3717 8606 3705 8608 3708 8629
      3737 8649 3721 8690 3721 8691 3733 8712
      3748 8713 3767 8682 3790 8699 3800 8677

$$

SRW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:54 PM EDT, 1 hour 36 minutes earlier. Its key messages:

  • Historic and possibly catastrophic flooding is expected across the region through the weekend. Training thunderstorms are expected to drop 5-10 inches of total rainfall through Sunday across the area. Locally higher accumulations are possible.
  • Chances for strong to severe storms continue through the day. Primary risk area is south of the Western Kentucky Fwy/Blue Ridge Pkwy. All severe hazards are possible including flooding, damaging winds, hail, and tornadoes.
  • Flooding chances linger through the weekend. Please be aware of flooding potential and do not drive into flooded areas. The depth and speed of flood waters are difficult to determine, especially at night. Turn around, don't drown.
  • Drier conditions return Monday and Tuesday with more showers and thunderstorms possible Wednesday and Thursday.
Area forecast discussion, Apr 3, 7:54 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
754 PM EDT Thu Apr 3 2025

.KEY MESSAGES...

- Historic and possibly catastrophic flooding is expected
  across the region through the weekend. Training thunderstorms
  are expected to drop 5-10 inches of total rainfall through
  Sunday across the area. Locally higher accumulations are
  possible.

- Chances for strong to severe storms continue through the day.
  Primary risk area is south of the Western Kentucky Fwy/Blue
  Ridge Pkwy. All severe hazards are possible including
  flooding, damaging winds, hail, and tornadoes.

- Flooding chances linger through the weekend. Please be aware
  of flooding potential and do not drive into flooded areas. The
  depth and speed of flood waters are difficult to determine,
  especially at night. Turn around, don't drown.

- Drier conditions return Monday and Tuesday with more showers
  and thunderstorms possible Wednesday and Thursday.

&&

.UPDATE...
Issued at 753 PM EDT Thu Apr 3 2025

After coordination with the Storm Prediction Center and WFO Jackson,
we have dropped the Tornado Watch for our south-central KY counties.
The effective warm front has pushed south this afternoon, reinforced
by convective outflow, and is now draped WSW to ENE through Middle
TN and eastern KY. For the central part of KY, that boundary has
shifted far enough south of the TN border to largely eliminate the
tornado threat. The near-sfc layer is stable, with sfc temps in the
upper 50s to lower 60s and a northerly sfc wind.

The main near-term concern over the next 3-6 hours is additional
flash flooding. We do still have elevated instability - MUCAPE on
the order of 500+ J/kg. Latest radar trends show a band of elevated
convection spreading ENE roughly along the Ohio River, but we have
lightning all the way north of Madison, IN as of this writing. The
SSW low-level jet increases over the next 3-6 hours and will
continue to advect copious amounts of moisture across the boundary.
SW to NE training convection will easily lead to additional Flash
Flooding, possibly significant and life-threatening. Latest HREF PMM
guidance shows potential for swaths of 1-2 inches in three hours
across central KY and far southern IN. Cannot rule out localized
totals of 3-4 inches over the next six hours.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

****SIGNIFICANT SEVERE STORM AND FLOODING THREAT CONTINUES THIS
 EVENING****

Satellite imagery this morning showed the evolution of the ongoing
complex situation across the region. Looking at the macro-scale, a
large synoptic low across eastern Canada is dropping an expansive
cold front stretching from the NE CONUS SW through central KY into
Texas. Northwest flow on the backside of this synoptic low is
pushing cooler air into the central CONUS while southerly flow over
the SE CONUS pushes warm air and copious moisture up from the Gulf.
All of these things are converging upon AR, TN, KY leading to
another active day across the region. Making things a little more
complicated, surface observations show a surface to mid level
mesoscale low across central TX that is enhancing southerly WAA and
frontogenesis between these systems.

These competing air masses are stalling out the movement of the
synoptic scale fronts which are more or less stationary from
northern MS through central TN into eastern KY in a generally west
southwest to east northeast layout. Storms motions parallel to this
boundary sets up an environment where storms can initiate on the
boundary, move along it, then more storms form behind them training
over the same areas repeatedly all day. Add to that the continued
advection of moisture into the area which essentially replenishes
the precipitable water creating a environment conducive to repeated
heavy rainfall. QPF values over the course of the next 24 hours
average around 3-4" with the min-max of the range being at least 1
inch across SE KY and topping out around 3-4 inches across central
and southwestern KY. QPF through Sunday averages around 5-6 inches
cumulative with at least 3 inches on the lower end and 9-10 inches
on the upper end. Flooding (both flash and river) is going to be an
issue, potentially catastrophic flooding is possible.

Continued warm air and moisture advection maintains instability
through the afternoon enabling the development of strong to severe
thunderstorms. High-res CAMs are a little less aggressive with the
northward movement of the front which keeps the strong to severe
potential south of the Western KY Freeway/Blue Ridge Pkwy. Tornado
potential remains active through the afternoon with 0-1km bulk shear
and storm relative helicity above 40 knots and 300 m2/s2
respectively. The convergence of these convective variables is
further south making the greatest tornado chances along the KY/TN
border gradually decreasing as you move north toward Elizabethtown.
The good news is that both SBCAPE and MUCAPE wane as the evening
progresses lowering overall severe potential after sunset. The
boundary lifts a little northward through the night enveloping the
rest of the region in rainfall through tomorrow morning.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

As alluded in the previous paragraph the strong Bermuda high to
the east impedes the movement of the synoptic cold front
causing it to stagnate over the OH Valley for the next few days.
A northward surge in the upper level flow brings small breaks
in the precipitation on Friday; however, scattered showers and
thunderstorms continue through Friday. Saturday, a large upper
level low across the SW CONUS finally begins to shove the front
eastward. This is further motivated by a strong surface lee
trough. Unfortunately this strong influx will result in another
day of widespread heavy rainfall Sunday. An additional 3-4
inches are possible (adding up to the total QPF mentioned
previously of 8-10 inches of total precipitation). Fortunately,
instability remains rather lacking, but PWAT values at or above
1.5-2 inches promotes efficient heavy rainfall with 1-2 inch per
hour rates not out of the question. Rain rates and
accumulations Sunday look heavier than what we are seeing today.
The good news is that once this front rolls through, things
look to dry out Monday and Tuesday. 500mb flow turns
northwesterly behind these systems allowing a bit of a break
before another wave rolls through the area Wednesday afternoon
and Thursday bringing more showers and thunderstorms.

&&

.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 714 PM EDT Thu Apr 3 2025

Periodic thunderstorms and heavy rain will highlight the entire TAF
period for all the terminals and this will be reflected with many
PROB30 statements. Cloud ceilings will fluctuate between MVFR and
IFR through 06Z and IFR flight category will occur when rain showers
or thunderstorms go over the terminal and MVFR flight category will
occur in the periods of time when the rain ends. After 06Z we should
see a large squall line of storms and heavy rain enter from
southwest to northeast and overspread much of southern Indiana and
central Kentucky.  Between 12Z-00Z the greater chances of rain and
storms will occur for HNB, SDF, LEX, and RGA with lesser chances of
rain and storms for BWG as the warm front and better lift will be in
southern Indiana...however isolated strong storms will be in the
forecast around BWG during this time.  Probabilities of MVFR will be
greater in BWG as well (70-80%)...while probabilities of IFR (60-
90%) and possible LIFR (10-20%) categories around HNB, SDF, LEX, and
RGA will be greater during this time especially with the stronger
thunderstorms and heavy rain which could take surface visibilities
to as low as 1-2 SM at times and ceilings to 500 ft or below.
Generally the environmental surface winds will be on the light and
variable side at 5-10 kts but between 12-00Z we could see occasional
thunderstorm wind gusts at 20-30 kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

UPDATE...EBW
SHORT TERM...BP (WFOEAX)
LONG TERM...BP (WFOEAX)
AVIATION...WFODDC
Hazardous weather outlook, Apr 3, 3:56 PM EDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
356 PM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070-
071-042000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ066-067-072>078-081-082-042000-
Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Local storm report, Apr 3, 7:56 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
756 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     Tstm Wnd Dmg     1 N New Albany          38.32N 85.82W
04/02/2025                   Floyd              IN   Public

            Multiple large tree limbs down, some on
            houses. Business sign at Grant Line Road
            bent backwards along with power line poles
            down. Time estimated from radar.

&&

RJS
Local storm report, Apr 3, 8:01 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
801 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     Tstm Wnd Dmg     4 NW Oakland            37.07N 86.31W
04/03/2025                   Warren             KY   Public

            Many large tree branches snapped of the main
            tree. 200lbs grill blown sideways. Damage to
            vehicles. Time estimated from radar.

&&

RJS
Local storm report, Apr 3, 8:04 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
804 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     Hail             3 E Mcafee              37.84N 84.80W
04/03/2025  M1.00 Inch       Mercer             KY   Public

            Report from mPING: Quarter (1.00 in.).

&&

RJS
Local storm report, Apr 3, 8:07 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
807 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Tstm Wnd Dmg     5 S Campbellsville      37.28N 85.36W
04/03/2025                   Taylor             KY   Public

            Strong winds moved through our neighborhood
            at this time. With sunrise saw lots of
            damage in area.

&&

RJS
Local storm report, Apr 3, 8:09 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
809 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     Hail             4 SE Lexington          38.01N 84.45W
04/03/2025  M1.00 Inch       Fayette            KY   Public

            Report from mPING: Quarter (1.00 in.).

&&

RJS
Local storm report, Apr 3, 8:16 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
816 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     Tstm Wnd Dmg     3 W New Pekin           38.51N 86.08W
04/02/2025                   Washington         IN   Public

            Multiple trees down across roadway, damage
            to house.

&&

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:20 PM EDTFlash Flood WarningLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more8 hr
Apr 4, 5:30 AM EDTFlash Flood WarningLMKClark, Crawford, Dubois, Floyd, Harrison, Perry and 1 more3 hr
Apr 4, 7:17 AM EDTRiver Flood WarningLMKHarrison, Washington61 hr
Apr 4, 8:23 AM EDTAreal Flood WarningLMKClark, Crawford, Dubois, Floyd, Harrison, Perry and 1 more12 hr
Apr 4, 8:48 AM EDTAreal Flood WarningLMKClark, Floyd, Jefferson, Scott14 hr
Apr 4, 12:22 PM EDTRiver Flood WarningLMKClark, Floyd9 days
Apr 4, 12:22 PM EDTRiver Flood WarningLMKClark, Floyd, Harrison21 days
Apr 4, 12:22 PM EDTRiver Flood WarningLMKJefferson8 days
Apr 3, 10:56 PM EDTRiver Flood WarningLMKHart5 days
Apr 3, 11:02 PM EDTRiver Flood WarningLMKWarren4 days
Apr 4, 12:14 AM EDTRiver Flood WarningLMKCarroll, Henry, Owen7 days
Apr 4, 12:14 AM EDTRiver Flood WarningLMKClark, Madison4 days
Apr 4, 12:14 AM EDTRiver Flood WarningLMKGarrard, Jessamine5 days
Apr 4, 12:27 AM EDTSpecial Weather StatementLMKButler33 min
Apr 4, 12:29 AM EDTFlash Flood WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more8 hr
Apr 4, 12:32 AM EDTRiver Flood WarningLMKNicholas, Robertson6 days
Apr 4, 12:40 AM EDTFlash Flood WarningLMKButler, Edmonson, Grayson, Logan, Warren12 hr
Apr 4, 1:10 AM EDTSpecial Weather StatementLMKMercer, Washington35 min
Apr 4, 1:35 AM EDTFlash Flood Warning Considerable damage threatLMKBreckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more3 hr
Apr 4, 1:36 AM EDTSpecial Weather StatementLMKButler, Logan, Ohio, Warren39 min
Apr 4, 2:06 AM EDTSpecial Weather StatementLMKGreen, Hart, Larue24 min
Apr 4, 2:53 AM EDTFlash Flood WarningLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more6 hr
Apr 4, 3:10 AM EDTFlash Flood WarningLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 8 more7 hr
Apr 4, 4:55 AM EDTRiver Flood WarningLMKHarrison3 days
Apr 4, 6:00 AM EDTFlash Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more3 hr
Apr 4, 7:30 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer5 days
Apr 4, 7:30 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford6 days
Apr 4, 8:21 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more12 hr
Apr 4, 8:38 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more12 hr
Apr 4, 8:42 AM EDTAreal Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more3 hr
Apr 4, 9:24 AM EDTFlash Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hancock and 7 more6 hr
Apr 4, 10:36 AM EDTAreal Flood WarningLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 8 more12 hr
Apr 4, 11:10 AM EDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more12 hr
Apr 4, 11:50 AM EDTFlash Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more7 hr
Apr 4, 3:50 PM EDTAreal Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hancock and 6 more8 hr
Apr 4, 4:17 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Logan, Simpson, Warren28 min
Apr 4, 4:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren24 min
Apr 4, 4:36 PM EDTSpecial Weather StatementLMKEdmonson, Warren24 min
Apr 4, 4:39 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart36 min
Apr 4, 5:10 PM EDTSpecial Weather StatementLMKBarren35 min
Apr 4, 5:11 PM EDTSevere Thunderstorm WarningLMKBarren, Hart23 min
Apr 4, 5:16 PM EDTSpecial Weather StatementLMKAllen, Barren29 min
Apr 4, 5:31 PM EDTSevere Thunderstorm WarningLMKGreen, Hart14 min
Apr 4, 5:41 PM EDTSpecial Weather StatementLMKHart34 min
Apr 4, 5:43 PM EDTSpecial Weather StatementLMKMetcalfe32 min
Apr 4, 5:48 PM EDTSpecial Weather StatementLMKGreen, Taylor27 min
Apr 4, 6:03 PM EDTSpecial Weather StatementLMKOhio27 min
Apr 4, 6:13 PM EDTSpecial Weather StatementLMKMetcalfe32 min
Apr 4, 6:18 PM EDTSpecial Weather StatementLMKTaylor27 min
Apr 4, 6:30 PM EDTSpecial Weather StatementLMKMadison30 min
Apr 4, 6:36 PM EDTSpecial Weather StatementLMKAdair39 min
Apr 4, 6:53 PM EDTSpecial Weather StatementLMKClark22 min
Apr 4, 7:16 PM EDTAreal Flood WarningLMKAnderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more6 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.